MathSciNet Relay Station
MathSciNet bibliographic data
MR2806759 34D23 (34C27 92D40)
Xia, Yong-Hui Global asymptotic stability of an almost periodic nonlinear ecological model. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 11, 4451–4478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement